# SDR DALA2014081404606

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER ON VERTICAL STABILIZER AROUND ACCESS PLATE 6301A CUTOUT.   REPAIR DOUBLER REMOVED AND REPLACED IAW SRM 55-05, FIG 3 AND 51-30-2, 51-10-3, PAR 14 AND 21 AND PS900-5-1, NR 04.
